# SDR MASA200500174

- Difficulty date: March 4, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 3,197 hours, 2,284 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70744
- Part serial: 236
- Condition: Failed
- Location: Trim System
- Part time: 1,705 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 6092 TUS - DECLARED AN EMERGENCY AND DIVERTED INTO TUS HEADED FOR PHX DUE TO STAB TRIM INOP.  MAINTENANCE NOTIFIED TO PULL CVR, FDR CB'S NTSB NOTIFIED AND ACFT WAS RELEASED.  MX WILL DOWNLOAD FDR AND REPLACE CVR, MCU AND MACH/STAB TRIM PANEL.  WAITING PART INFO, REPLACED MCU.
